# SDR QXEA200301051

- Difficulty date: August 30, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 5,190 hours, 6,016 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 11521085
- Part serial: 101C0522
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 1,273 hours, 1,558 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG- ON FLIGHT 2314 NR 1 DC GENERATOR ILLUMINATED FOLLOWED BY NR 1 DC GENERATOR HOT CAUTION LIGHT 30 SECONDS LATER. SECURED DC GENERATOR PER CHECKLIST WITH DC GENERATOR HOT CAUTION EXISTING. REMOVED AND REPLACED NR 1 DC GCU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
